Nonparametric Bayesian bioassay including ordered polytomous response

Journal Article (Journal Article)

Summary: Previous attempts at implementing fully Bayesian nonparametric bioassay have enjoyed limited success due to computational difficulties. We show here how this problem may be generally handled using a sampling based approach to develop desired marginal posterior distributions and their features. A useful extension is presented which treats the case of ordered polytomous response. Illustrative examples are provided. © 1991 Biometrika Trust.

Full Text

Duke Authors

Cited Authors

  • Gelfand, AE; Kuo, L

Published Date

  • September 1, 1991

Published In

Volume / Issue

  • 78 / 3

Start / End Page

  • 657 - 666

International Standard Serial Number (ISSN)

  • 0006-3444

Digital Object Identifier (DOI)

  • 10.1093/biomet/78.3.657

Citation Source

  • Scopus